# SDR SWAA2023062861125

- Difficulty date: June 20, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV AFT WALL OUTBOARD LOWER EMERGENCY EXIT LIGHT ASSY IS DAMAGED.<[01] REMOVED AND REPLACED DAMAGED EMERGENCY EXIT LIGHT ASSEMBLY ON FWD LAV AFT WALL IAW AMM 33-51-01-960-802 3.C. (2-3)(5)(D)(6-7)(10) OPS CHECK GOOD;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] PARTIALLY COMPLETED STEPS 1-2;[04] UPDATED STEP 2;[05] VERIFIED STEPS 1;2; COMPLETE CARD COMPLETE.
